| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regn3972 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "repeated mechanical occlusions - picc replaced with sl picc, kink at 13 cm." additional information received 07/20/2022: it was reported "this picc was placed on (b)(6) - kink found on day ((b)(6)).The line was withdrawn 2 cm with resolution of kink and patency restored.(b)(6) picc occluded again and could not be restored, line was removed with kink showing at 13 cm.New picc placed.